# SDR CALA9801124

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 CRACK IN L-ANGLE FOR AFT ENTRY DOOR.  THE ANGLE WAS REMOVED IAW SRM 51-30-2.  A REPAIR PART WAS FABRICATED AND INSTALLED IAW SRM 51-10-2 AND 51-10-2A.
